# SDR DHL9980533C

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, COMPLETE PERMANENT REPAIR AT XCW 69.5 HOLE INTERIM REPAIR.  RAISED AND SHORED A/C.  REMOVED FITTING, DOUBLER AND TRIPLER.  INSTALLED DOUBLER, TRIPLER AND FITTING PER SRM 51-3-2.  REINSTALLED STRUCTURAL COMPONENTS, SEALED ALL FASTENERS AND LEAK CHECK AREA.  INSTALLED SKIN SECTIONS PREVIOUSLY REMOVED TO FACILITATE MAINTENANCE.  RETORQUED BOLTS PER SRM 51-3-0.  N/R 27
